# SDR HEEA083942

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,832 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 407012101111
- Part serial: A501
- Condition: Out Of Balance
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO BALANCE TAIL ROTOR HEAD. REPAIRED.
